# SDR DALA2024032303705

- Difficulty date: March 23, 2024
- Submitted: March 23, 2024
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Aircraft time: 56,007 hours, 39,235 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 200-208
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB BTW Y=200 TO Y=208 X=56. SUMMARY OF NRC 00734: CORROSION LEVEL 2. CORROSION ON WEB BTW Y=200 TO Y=208 X=56 WAS REPAIRED PER PRI 616504-14 REV. 1 AND ERA 616504-14 REV ORIGINAL SECTION I: PERMANENT REPAIR. ASSOCIATED ERA 14-616504 ADDED FOR AC 9522. (LP #0257752)
